# SDR AWXA200201102

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 52,202 hours, 19,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Lav Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY FLASHLIGHT AT THE L-4 DOOR WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE L-4 DOOR EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK WAS GOOD.
